# SDR ASAA2012071292546

- Difficulty date: July 1, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 19,759 hours, 6,138 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 10352
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 19,762 hours, 6,139 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO ROTATION ON N2 & N1 ON NR 1 ENG WHEN START SWITCH ROTATED TO GROUND.  ACFT GROUNDED.  WHEN MOTORING NR 1 ENG FOUND START VALVE SLOW TO OPEN.  R & R NR 1 ENGINE START CONTROL VALVE, LEAK AND OPS CK NORMAL. REF AMM 80-11-03.
